# SDR FDEA201508042461

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 782 hours, 17,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CENTER GEAR SHOWED UNSAFE UP.  CONFIGURATION PAGE SHOWED CENTER GEAR UP.  SLOWED TO 200 KTS, CYCLED GEAR OK WENT UP SAFE CONTINUED.  REPLACED PRIMARY CLG LOCKED PROXIMITY SENSOR.
